# SDR AALA20160425008

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 65,810 hours, 32,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CLIMB, FLIGHT ATTENDANTS & CREW REPORTED A SWEET ODOR IN THE CABIN & COCKPIT.  NO SMOKE OBSERVED.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING IAW MCM 21-96-01 & HIGH PRESS PNEUMATIC DUCT BURN OUT IAW MCM 21-92-12.  NO ODORS NOTED AFTER BURN OUT.  SYS CHECKED NORMAL.
